MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1510ADPL
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932); Pain (1994); Injury (2348); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: used with 2x bard mesh products.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced appendicular adhesions as well as severe and persisting pain.Post-operative patient treatment included surgical revision, mesh explant and appendix removal.The plaintiff has ongoing medical issues including the need for future medical treatment the device had been used with 2x bard mesh products.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of bilateral inguinal hernias.It was reported that after implant, the patient experienced mesh migration, inflammation, inflamed appendix, appendicular adhesions as well as severe and persisting pain.Post-operative patient treatment included surgical revision, lysis of adhesions, mesh explant and appendix removal.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, d8, e1 (facility name, street, city, region, postal code), h4, h6 (updated all codes, added patient codes, imf codes and device code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: a1, a4, a5b, d4 (unique identifier (udi) #), g1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
8006464633
MDR Report Key9368483
Report Number9615742-2019-03791
Device Sequence Number2902335
Product Code FTL
UDI-Device Identifier10884521180161
UDI-Public(01)10884521180161(17)140331(10)SJD00315
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberTECT1510ADPL
Device Catalogue NumberTECT1510ADPL
Device Lot NumberSJD00315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer09/25/2024
07/16/2025
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date10/01/2024
07/23/2025
Date Device Manufactured04/21/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TECT1510ADPR ANAT RTFOLD P 15 X 10 CM (LOT# SJD00643); TECT1510ADPR ANAT RTFOLD P 15X10CM (LOT# SJD00643)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight68 KG
Patient RaceWhite